# SDR A6WA201643681

- Difficulty date: March 9, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 30,490 hours, 29,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING NLG AFT DOOR RT HINGE FITTING, FOUND AREA TO BE CORRODED BEHIND HINGE FITTING.  REPAIRED CORROSION AT FS 231 & STRINGER 26R, UNDER THE NLG AFT DOOR HINGE FITTING IAW EA CRJ253-00310.
